RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Postnikov, Eugene B

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:1339
Abstract pages:2352
Full texts:860
References:195
Postnikov, Eugene B

Associate professor
Doctor of physico-mathematical sciences (2011)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
E-mail:
Website: http://rccmp.kursksu.ru/postnikov
Keywords: PDE, ODE, wavelets, reaction-diffusion equations, dynamical systems, biophysics.
UDC: 519.63, 576.353:577.151.05:51-76, 519.644
MSC: 65R10

Subject:

Partial and ordinary difrerential equations and their applications to problems of sygnal processing, condensed matter physics and biophysics.

   
Main publications:
  1. R. Toenjes, I. M. Sokolov, and E. B. Postnikov, “Nonspectral Relaxation in One Dimensional Ornstein-Uhlenbeck Processes”, Phys. Rev. Lett., 110 (2013), 150602
  2. E.B. Postnikov, A.Yu. Verisokin, D. V. Verveyko, A.I. Lavrova, “Self-sustained biochemical oscillations and waves with a feedback determined only by boundary conditions”, Phys. Rev. E, 81 (2010), 052901
  3. E.B. Postnikov, “Wavelet phase synchronization and chaoticity”, Phys. Rev. E, 80 (2009), 057201
  4. E.B. Postnikov, “Hierarchical mean-field model describing relaxation in a small-world network”, Phys. Rev. E, 80 (2009), 062105
  5. U. Naether, E.B. Postnikov, I.M. Sokolov, “Infection fronts in contact disease spread”, Eur. J. Phys. B, 65 (2008), 353–359

http://www.mathnet.ru/eng/person51997
http://scholar.google.com/citations?user=C_YwaSoAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:postnikov.eugene-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/730096
http://orcid.org/0000-0001-7904-1881
https://publons.com/researcher/2759159/eugene-b-postnikov/
http://www.researcherid.com/rid/A-6955-2012
http://www.scopus.com/authid/detail.url?authorId=9236532500
Full list of publications: http://rccmp.kursksu.ru/postnikov/postnikov-publ/?lang=en

Publications in Math-Net.Ru
2016
1. A. L. Goncharov, V. V. Melent'ev, E. B. Postnikov, “The speed of sound and the heat capacity of liquid neon in the subcritical region”, TVT, 54:1 (2016),  41–44  mathnet  elib; High Temperature, 54:1 (2016), 51–54  isi  scopus
2009
2. E. B. Postnikov, “Wavelet transform with the Morlet wavelet: calculation methods based on a solution of diffusion equations”, Computer Research and Modeling, 1:1 (2009),  5–12  mathnet
3. A. I. Lavrova, E. B. Postnikov, Yu. M. Romanovsky, “Brusselator: an abstract chemical reaction?”, UFN, 179:12 (2009),  1327–1332  mathnet; Phys. Usp., 52:12 (2009), 1239–1244  isi  scopus
2008
4. E. B. Postnikov, “The representation of a wavelet transform of the Gaussian family by a superposition of solutions to partial differential equations”, Vychisl. Metody Programm., 9:1 (2008),  84–89  mathnet
2007
5. M. I. Davidich, E. B. Postnikov, “Boolean model of fission yeast Schizosaccharomyces pombe cell division cycle: the dynamics in the case of normal and perturbated initial conditions”, Mat. Biolog. Bioinform., 2:2 (2007),  377–386  mathnet
2006
6. E. A. Lebedeva, E. B. Postnikov, “Meyer's wavelet with a refined localization”, Vychisl. Metody Programm., 7:1 (2006),  122–124  mathnet
7. E. B. Postnikov, “Evaluation of a continuous wavelet transform by solving the Cauchy problem for a system of partial differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006),  77–82  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:1 (2006), 73–78  scopus
2004
8. P. S. Zykov, E. B. Postnikov, “The application of the wavelet transform with a piecewise linear basis to the evaluation of the Hankel transform”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004),  421–425  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:3 (2004), 396–400

2012
9. A. R. Khokhlov, N. V. Brilliantov, S. T. Belyakin, A. R. Dzhanoev, E. A. Zhuchkova, O. L. Kotlyarov, S. S. Krotov, S. A. Larionov, E. B. Postnikov, G. Yu. Riznichenko, S. D. Rybalko, A. B. Ryabov, “Alexander Yurievich Loskutov (5.5.1959–5.11.2011)”, Nelin. Dinam., 8:1 (2012),  175–177  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020